# SDR UALA2010030800797

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 34,816 hours, 7,679 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 2 ENG R RIGHT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.
